# SDR CA120501001

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 20,600 hours
- Engine: Ge CF348C5
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Part time: 21,264 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A VISIT TO A PAINTING FACILITY, CRACKS WERE FOUND ON THE LT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE BRACKETS,  FORWARD AND AFT.  THE ACFT WAS FLOWN IAW GREO 690-55-31-010.  REPAIR BEING ACCOMPLISHED IAW DWG 670-51-00-066.
